Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions starlike of order $ \alpha $


Author: Melvyn Klein
Journal: Trans. Amer. Math. Soc. 131 (1968), 99-106
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1968-0219716-1
MathSciNet review: 0219716
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. P. Merkes, M. S. Robertson and W. T. Scott, On products of starlike functions, Proc. Amer. Math. Soc. 13 (1962), 960-964. MR 0142747 (26:316)
  • [2] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [3] C. Pommerenke, On meromorphic starlike functions, Pacific J. Math. 13 (1963), 221-235. MR 0150279 (27:280)
  • [4] J. T. Poole, Coefficient extremal problems for schlicht functions, Trans. Amer. Math. Soc. 121 (1966), 455-475. MR 0188428 (32:5866)
  • [5] E. Rengel, Über einige Schlitztheorems der konformen Abbildung, Sehr. Math. u. Inst. Angew. Math. Univ. Berlin 1 (1933), 141-162.
  • [6] M. S. Robertson, On the theory of univalent functions, Ann. of Math. 37 (1936), 374-408. MR 1503286
  • [7] L. Spacek, Contribution à la théorie des fonctions univalentes, Časopis Pěst. Mat. 62 (1932), 12-19.
  • [8] E. Strohhacker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37 (1933), 356-380. MR 1545400

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0219716-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society